RETRACTED: Application of Sivasubramanian Kalimuthu Hypothesis to Triangles
DOI : 10.3844/jmssp.2009.90.92
Journal of Mathematics and Statistics
Volume 5, 2009
At the request of the Editor-in-Chief, the Journal of Mathematics and Statistics has decided to retract the manuscript titled "Application of Sivasubramanian Kalimuthu Hypothesis to Triangles" authored by M. Sivasubramanian, published in Volume 5, Issue 2 with the page numbering 90-92. The authors have falsified findings and the article contains unsubstantiated claims and was accepted because of an administrative error. In accordance with recommendations from COPE we have retracted all affected published articles, including this one. Apologies are offered to readers of the journal that this was not detected during the submission and review process.